# SDR USAA2011100500021

- Difficulty date: October 4, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 41,726 hours, 16,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS CAME ON IN FLIGHT, CYCLED SWITCH AND RETURNED TO NORMAL.  PERFORMED OPS TEST IAW MM 33-51-00-710-001.  OP'S CHECKED GOOD.
